, Volume 134, Issue 1, pp 241-266

Everywhere-regularity for some quasilinear systems with a lack of ellipticity

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

It is shown that the derivatives of the solutions of certain quasilinear degenerate elliptic systems are Hölder-continuous, everywhere, in the interior of the domain. This work generalizes a result of K. Uhlenbeck [34].

This research was supported by the Sonderforschungsbereich72 of the Deutsche Forschungsgemeinschaft.